# SDR C1HA200097002

- Difficulty date: July 24, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 106087711
- Part serial: 69567
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE TEST INOP.
